# SDR UHLA201603240151

- Difficulty date: March 24, 2016
- Submitted: March 25, 2016
- Operation: Air carrier
- Aircraft: N862RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000098
- Aircraft time: 28,443 hours, 16,578 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: L2 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT FL340, RECEIVED L2 PASSENGER AFT OPEN ON EICAS.  LOOKED AT MFD AND SAW RED INDICATION ON L2 DOOR. FOLLOWED QRH AND FOUND DOOR CLOSED, LOCKED, AND LATCHED.  CONTINUED FLIGHT. MESSAGE WENT AWAY AT FL220. DOOR INDICATIONS NORMAL.  INSPECTED L2 DOOR AND FOUND NO OBVIOUS DEFECTS. PERFORMED PROXIMITY SENSOR TEST FIM 52-70-00 AND OPS CHECK GOOD.  ARMED AND DISARMED INDICATIONS NORMAL.
